# SDR ASOA20140123013

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 29,272 hours, 16,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT OTBD FLAP INBD FAIRING FLANGE HAS MULTIPLE DRILL HOLES.  MAINTENANCE REPAIRED IAW EC5750-01566.  ACFT APPROVED FOR RETURN TO SERVICE.
